Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The foundations of a theory in the calculus of variations in the large


Author: Marston Morse
Journal: Trans. Amer. Math. Soc. 30 (1928), 213-274
MSC: Primary 49K10; Secondary 49Q20, 58E30
MathSciNet review: 1501428
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K10, 49Q20, 58E30

Retrieve articles in all journals with MSC: 49K10, 49Q20, 58E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501428-X
Article copyright: © Copyright 1928 American Mathematical Society